MathSciNet Relay Station
MathSciNet bibliographic data
MR49982 (14,256f) 27.2X
Goffman, Casper A generalization of the Riemann integral. Proc. Amer. Math. Soc. 3, (1952). 543–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement